# SDR AALA202212205088

- Difficulty date: December 16, 2022
- Submitted: December 20, 2022
- Operation: Air carrier
- Aircraft: N155UW
- Make and model: Airbus A321-211
- Aircraft serial: 5659
- Aircraft time: 28,486 hours, 11,501 cycles
- Engine: Cfmint CFM565B3P
- Engine time: 63,072 hours, 26,712 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Tailpipe
- Part number: 1887M10G04
- Part serial: 575125
- Condition: Leaking
- Location: Zone 400 - Nac/P
- Part time: 63,072 hours, 26,712 cycles
- Stage of operation: LD
- How discovered: V
- Nature of condition: A, A, B
- Precautionary procedure: E, O

## Discrepancy

AIRCRAFT WAS GROUNDED: ON FINAL ENGINE #1 STALLED. AFTER CLEARING RUNWAY , THE TOWER ADVISED FLAMES /SMOKE. FLIGHT CREW SHUT #1 ENGINE DOWN. MAINTENANCE DETERMINED THE SMOKE WAS DUE TO OIL LEAKING IN THE CNA /TAIL PIPE.  **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
